My bg has been at times over 300 these few days I thought it’s pms but it suddenly occurs to me, would it be due to my insulin…
(The one on the left was the only I’ve been using it ha became quite cloudy)
It had some floating white particles and I asked my nurse through phone and she said its NORMAL
Is it really Normal
Would you continue using it?
Grateful for your advices !!!
As far as I am aware, the advice for any of the analog insulins is that they should be crystal clear. Any cloudiness means that it is at least partially degraded! You can see this even from the photo you posted. Your nurse is WRONG and may be thinking of the old-fashioned cloudy insulins like NPH.
Chuck it out.
I don’t think this nurse is competent to judge your insulin. From the looks of it your insulin has polymerized. This can happen if the insulin is bad or if leave a pen needle on for a long time and the insulin in the needle leeches back and contaminates the pen. It is not a normal condition and the insulin is no longer effective.
If you get your insulin at a pharmacy, bring the pen to the pharmacy and have them inspect it. A good pharmacist will know right away it is bad and probably offer you a replacement. You can also escalate it to the manufacturer. Make no mistake, the prescribing information states:
Do not use NovoLog® that is viscous (thickened) or cloudy; use only if it is
clear and colorless.
Your insulin is BAD, stop using it and complain.
I don’t allow my daughter to drink milk that has floating particles.
Nor do I allow her to use insulin with floating particles.
Floating particles belong in snow globes.
Piling on . . .
With the sole and only exception of NPH, insulin should always be clear. If it isn’t, don’t use it. Full stop.